Improved duality estimates and applications to reaction-diffusion equations

Research output: Contribution to journalArticlepeer-review

Authors

Colleges, School and Institutes

Abstract

We present a refined duality estimate for parabolic equations. This estimate entails new results for systems of reaction-diffusion equations, including smoothness and exponential convergence towards equilibrium for equations with quadratic right-hand sides in two dimensions. For general systems in any space dimension, we obtain smooth solutions of reaction-diffusion systems coming out of reversible chemistry under an assumption that the diffusion coefficients are sufficiently close one to another.

Details

Original languageEnglish
Pages (from-to)1185-1204
JournalCommunications in Partial Differential Equations
Volume39
Issue number6
Early online date2 Sep 2013
Publication statusPublished - 1 May 2014

Keywords

  • math.AP, 35B45, 35Q72, 82D60